Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 260962, 13 pages
http://dx.doi.org/10.1155/2012/260962
Research Article

An Impulse Model for Computer Viruses

School of Information Engineering, Guangdong Medical College, Dongguan 523808, China

Received 9 May 2012; Accepted 4 June 2012

Academic Editor: Xiaofan Yang

Copyright © 2012 Chunming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [22 citations]

The following is the list of published articles that have cited the current article.

  • Lu-Xing Yang, and Xiaofan Yang, “The effect of infected external computers on the spread of viruses: A compartment modeling study,” Physica A: Statistical Mechanics and its Applications, 2013. View at Publisher · View at Google Scholar
  • Chenquan Gan, Xiaofan Yang, Wanping Liu, and Qingyi Zhu, “A propagation model of computer virus with nonlinear vaccination probability,” Communications in Nonlinear Science and Numerical Simulation, 2013. View at Publisher · View at Google Scholar
  • Chenquan Gan, Xiaofan Yang, Qingyi Zhu, Jian Jin, and Li He, “The spread of computer virus under the effect of external computers,” Nonlinear Dynamics, 2013. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, Xiaofan Yang, Jiming Liu, Qingyi Zhu, and Chenquan Gan, “Epidemics of computer viruses: A complex-network approach,” Applied Mathematics and Computation, vol. 219, no. 16, pp. 8705–8717, 2013. View at Publisher · View at Google Scholar
  • Jingyun Chen, Xiaofan Yang, and Chenquan Gan, “Propagation of computer virus under the inuence of external computers: a dynamical model,” Journal of Information and Computational Science, vol. 10, no. 16, pp. 5275–5282, 2013. View at Publisher · View at Google Scholar
  • Chenquan Gan, Xiaofan Yang, Wanping Liu, Qingyi Zhu, and Xulong Zhang, “An epidemic model of computer viruses with vaccination and generalized nonlinear incidence rate,” Applied Mathematics and Computation, vol. 222, pp. 265–274, 2013. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, and Xiaofan Yang, “A new epidemic model of computer viruses,” Communications in Nonlinear Science and Numerical Simulation, 2013. View at Publisher · View at Google Scholar
  • Xiaofan Yang, Xulong Zhang, Lu-Xing Yang, and Qingyi Zhu, “A mixing propagation model of computer viruses and countermeasures,” Nonlinear Dynamics, vol. 73, no. 3, pp. 1433–1441, 2013. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, and Xiaofan Yang, “The pulse treatment of computer viruses: a modeling study,” Nonlinear Dynamics, 2014. View at Publisher · View at Google Scholar
  • Chenquan Gan, Xiaofan Yang, Wanping Liu, Qingyi Zhu, Jian Jin, and Li He, “Propagation of computer virus both across the Internet and external computers: A complex-network approach,” Communications in Nonlinear Science and Numerical Simulation, 2014. View at Publisher · View at Google Scholar
  • Mei Yan, and Zhongyi Xiang, “Dynamic Behaviors of an SEIR Epidemic Model in a Periodic Environment with Impulse Vaccination,” Discrete Dynamics in Nature and Society, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Jianguo Ren, and Yonghong Xu, “Stability and Bifurcation of a Computer Virus Propagation Model with Delay and Incomplete Antivirus Ability,” Mathematical Problems in Engineering, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Jianguo Ren, Yonghong Xu, and Jiming Liu, “Global Bifurcation of a Novel Computer Virus Propagation Model,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Chenquan Gan, Xiaofan Yang, and Qingyi Zhu, “Global Stability of a Computer Virus Propagation Model with Two Kinds of Generic Nonlinear Probabilities,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Haitao Song, Qiaochu Wang, and Weihua Jiang, “Stability and Hopf Bifurcation of a Computer Virus Model with Infection Delay and Recovery Delay,” Journal of Applied Mathematics, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, and Xiaofan Yang, “A Novel Virus-Patch Dynamic Model,” Plos One, vol. 10, no. 9, 2015. View at Publisher · View at Google Scholar
  • Yoshiaki Muroya, and Toshikazu Kuniya, “Global stability of nonresident computer virus models,” Mathematical Methods In The Applied Sciences, vol. 38, no. 2, pp. 281–295, 2015. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, and Xiaofan Yang, “The effect of network topology on the spread of computer viruses: a modelling study,” International Journal of Computer Mathematics, pp. 1–18, 2016. View at Publisher · View at Google Scholar
  • Xianxiu Zhang, Chuandong Li, and Tingwen Huang, “Impact of impulsive detoxication on the spread of computer virus,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Abdallah Makhoul, Christophe Guyeux, Mourad Hakem, and Jacques M. Bahi, “Using an Epidemiological Approach to Maximize Data Survival in the Internet of Things,” ACM Transactions on Internet Technology, vol. 16, no. 1, pp. 1–15, 2016. View at Publisher · View at Google Scholar
  • Canqin Tang, and Yonghong Wu, “Global exponential stability of nonresident computer virus models,” Nonlinear Analysis: Real World Applications, vol. 34, pp. 149–158, 2017. View at Publisher · View at Google Scholar
  • Zizhen Zhang, Yougang Wang, Dianjie Bi, and Luca Guerrini, “Stability and Hopf Bifurcation Analysis for a Computer Virus Propagation Model with Two Delays and Vaccination,” Discrete Dynamics in Nature and Society, vol. 2017, pp. 1–17, 2017. View at Publisher · View at Google Scholar